... man I married
Depression - My husband has been on Lexapro for four weeks. Week three was great, almost like the?
Added 27 Sep 2012:
This week has been terrible. He is angry and very withdrawn again. Is it normal to have ups and downs after a month? He has never experienced depression before so this is all new to us. He began with 10 mg, then increased to 20 after a week.
27 Sep 2012
I was on Lexapro for several months and it did little to help my depression. I know Prozac has been on the market a long time but it has helped me more than any other. I have taken except Effexor XR. I took it and it helped a lot and then Medicaid wouldn't cover the XR and made me switch to regular Effexor and all it did was come back up. I tried to take it but just couldn't so went back to my old standby and it does help. Sometimes you just have to try different ones until you find the right one but it is worth the effort and I am 67 and have delt with depression since I was quite young. I took Impramine years ago and I remember that after just two weeks the doctor wanted to know if it was helping, (it was my first) and I remember breaking down in tears and asking him to please leave me on it. It was like someone turned on the light in my dark world but now they have so many, Keep trying until you find the one.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had the same problem during the first 8 weeks of taking Lexapro then it got better. I had my period and since then have not been able to have an ...
2 answers • 22 Mar 2010
... mellow out, not for depression. I thought it was a wonder drug. My mood was always great. Things just didn't seem important enough to ...
7 answers • 24 Feb 2011
... increased it to 30 mg. 3 weeks ago. Last week, I had a period of about 10 days where I felt great. Then, I've been feeling terrible again ...
1 answer • 30 Mar 2011
I am finding the side effects are nausea and extreme tiredness, and while started on 10 mg. for 1st week, 2nd week doc told me to increase to 20 mg. ...
1 answer • 10 Jun 2013
... feedback. I am suffering from a dark depression, due to both mid life crisis plus lack of purpose in career etc. I was originally put on Lexapro ...
3 answers • 27 Jul 2013